Anxiety is overwhelming at this time. - Anxiety Support

Anxiety Support

47,664 members47,436 posts

Anxiety is overwhelming at this time.

Speechpat
Speechpat

I recently started an antidepressant called trintellex. The anxiety is unbearable at the moment. I know you have to wait for medicine to take a fact but I’m not sure I can last the 4 to 6 weeks that is necessary. I can’t seem to even get out of the chair. I’m scared that I won’t get better. I am taking Xanax to help with the anxiety. It isn’t doing much for me right now. I need help.

4 Replies

Hi Speechpat, you are in the difficult stage in starting a new medication. The trick is not to project down the road in 4-6 weeks. Keep a positive attitude, use other methods to calm your mind. Xanax will help if you don't fight it. 4-6 weeks is not a long time if you compare it to the results you will get which will open many doors for you. Keep your mind busy with other thought provoking tasks. A puzzle will make you think about other things. Your mind needs a little diversion right now as it is working hard in stabilizing the chemicals in your brain. Give it time, give it a chance. The rewards are great. My best to you Pat. You've got this. :) xx

Speechpat
Speechpat in reply to Agora1

I just feel like I m slowly dying. I’m weak. Blurry vision. Tremors. Can’t walk without feeling like I will collapse. I’m so scared. How long does this last. I feel like I have adrenaline coursing through my body. I’m glad you are here agora1

Agora1
Agora1 in reply to Speechpat

Pat, your doctor is the best judge of how long it will take. And you do have adrenaline coursing through your body, not because of the med but because of the fears you have. Adrenaline rush causes the weakness, the blurry vision and tremors. They are all symptoms that are anxiety provoked. Weak legs will get you from Point A to Point B w/o collapsing. Actually adrenaline can be lowered by moving our muscles to use up the excess and/or using the power of our mind to lower the stress and anxiety.

By deep breathing you can get rid of the adrenaline. You can't have high anxiety and be deep breathing. You are in a position now of fearing the worse is going to happen, waiting for the worst to happen and projecting into 6 weeks from now. Developing Fear of Fear. You've heard Jeff1943 talk about that many times. It was written by Dr. Claire Weekes book "Hope & Help for your Nerves" Your nervous system is highly over sensitized right now. Believe it or not, you hold the key to ridding yourself of these symptoms while the medication is doing it's thing.

Know that you are safe, that you are not dying. Believe in your doctor who prescribed the medication. He knows your health history and what he feels will make you feel better. Call him for reassurance. Support during this time of taking new meds or weaning off meds needs support of doctor, family and friends. What may be a bad day today will improve as time goes on. You know you are never alone with the forum. You've got others going through the same steps that you are right now. There is great support and understanding here because we've all been through it ourselves. Hold tight, stay strong but most of all stay positive xx

Speechpat
Speechpat in reply to Agora1

Bless you agora1.

You may also like...